Effet régularisant pour les solutions de l’équation de Schrödinger dans un domaine extérieur

Luc Robbiano; Claude Zuily

Séminaire Équations aux dérivées partielles (2006-2007)

  • Volume: 2006-2007, page 1-10

How to cite


Robbiano, Luc, and Zuily, Claude. "Effet régularisant pour les solutions de l’équation de Schrödinger dans un domaine extérieur." Séminaire Équations aux dérivées partielles 2006-2007 (2006-2007): 1-10. <http://eudml.org/doc/11148>.

author = {Robbiano, Luc, Zuily, Claude},
journal = {Séminaire Équations aux dérivées partielles},
language = {fre},
pages = {1-10},
publisher = {Centre de mathématiques Laurent Schwartz, École polytechnique},
title = {Effet régularisant pour les solutions de l’équation de Schrödinger dans un domaine extérieur},
url = {http://eudml.org/doc/11148},
volume = {2006-2007},
year = {2006-2007},

AU - Robbiano, Luc
AU - Zuily, Claude
TI - Effet régularisant pour les solutions de l’équation de Schrödinger dans un domaine extérieur
JO - Séminaire Équations aux dérivées partielles
PY - 2006-2007
PB - Centre de mathématiques Laurent Schwartz, École polytechnique
VL - 2006-2007
SP - 1
EP - 10
LA - fre
UR - http://eudml.org/doc/11148
ER -


  1. Burq N. : Mesures semi classiques et mesures de défaut, Séminaire Bourbaki, Astéristique n 245 (1997), p. 167-195. Zbl0954.35102MR1627111
  2. Burq N. : Smoothing Effect for Schrödinger Boundary Value Problems, Duke Math. Journal 123 (2004), 403-427. Zbl1061.35024MR2066943
  3. Burq N. : Semi-classical estimates for the resolvant in non trapping geometries, IMRN n 5 (2002), p. 221-241. Zbl1161.81368MR1876933
  4. Burq N., Gérard P. : Condition nécessaire et suffisante pour la controlabilité exacte des ondes, CRAS 325 (1997), 749-752. Zbl0906.93008MR1483711
  5. Constantin, P., Saut, J-C. : Local smoothing properties of dispersive equations, Journal American Mathematical Society (1988) 413-439. Zbl0667.35061MR928265
  6. Davies E.B., Spectral theory and differential operators, Cambridge studies in advanced mathematics, 42, Cambridge Univers. press Zbl0893.47004MR1349825
  7. Doï, S. : Smoothing effects of Schrödinger evolution group on Riemannian manifolds, Duke Math. J. 82 (1996) 679-706. Zbl0870.58101MR1387689
  8. Doï, S. : Smoothing effects for Schrödinger evolution equation and global behavior of geodesic flow, Math. Ann. 318 (2000) 355-389. Zbl0969.35029MR1795567
  9. Doï, S. : Remarks on the Cauchy problem for Schrödinger type equations, Comm. in pde, 21 (1996) 163-178. Zbl0853.35025MR1373768
  10. Doï, S. : Smoothness of solutions for Schrödinger equations with unbounded potential., Publ.Res.Inst.Math.Sci 41 (2005), 1, 175-221. Zbl1082.35054MR2115971
  11. Gérard P., Leichtnam E. : Ergodic properties of eigenfunctions for the Dirichlet problem, Duke Math. J. 71 n 2 (1993), p. 559-607. Zbl0788.35103MR1233448
  12. Hörmander L. : The analysis of Linear Partial Differential Operators I, III, Springer Verlag, Berlin, Heidelberg, New-York (1985). Zbl0601.35001MR781537
  13. Kato T. : On the Cauchy problem for the (generalized) KdV equation, Stud. Appl. Math. Adv. Math. Suppl. Stud. 8 (1983) 93-128. Zbl0549.34001MR759907
  14. Lebeau G. : Équation des ondes amorties. Algebraic and Geometric methods in math. physics, Math. Phys. Math. Studies, vol. 19, Kluwer Acad. Publ. Dovdrecht (1996), p. 73-109. Zbl0863.58068MR1385677
  15. Lions P.L., Paul, T. : Sur les mesures de Wigner, Rev. Mat. Iberoamericana 9 (1993) 553-618 Zbl0801.35117MR1251718
  16. Melrose R.B., Sjöstrand J. : Singularities of boundary value problems I, Comm. Pure Appl. Math 31 n 5 (1978), 593-617. Zbl0368.35020MR492794
  17. Miller L. : Refraction of high-frequency waves density by sharp interfaces and semi classical measures at the boundary, J. Math. Pures Appl. (9) 79 n 3 (2000), p. 227-269. Zbl0963.35022MR1750924
  18. Robbiano L., Zuily C. : Remark on the Kato smoothing effect for Schrödinger equation with superquadratic potentials Preprint. Zbl1147.35359
  19. Sjölin P. : Regularity of solution to the Schrödinger equation, Duke Math. J. 55 (1987) 699-715. Zbl0631.42010MR904948
  20. Tartar, Luc : Memory effects and homogenization Arch. Rational Mech. Anal. 111 (1990) 121-133. Zbl0725.45012MR1057651
  21. Vega L. : Schrödinger equations, pointwise convergence to the initial data, Proc. Amer. Math. Soc. 102 (1988) 874-878. Zbl0654.42014MR934859
  22. Yajima K. : On smoothing property of Schrödinger propagator, Lectures notes in Math. 1450 Springer Verlag (1990) 20-35. Zbl0725.35084MR1084599
  23. Yajima K., Zhang G.P. : Smoothing property for Schrödinger equations with potential super-quadratic at infinity, Comm. Math. Phys. 221 (2001) 573-590. Zbl1102.35320MR1852054
  24. Yajima K., Zhang G.P. : Local smoothing property and Strichartz inequality for Schrödinger equations with potential superquadratic at infinity, Journ. Diff. Equ. 202 (2004) 81-110. Zbl1060.35121MR2060533

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.